# SDR AALA201604309003

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 51,657 hours, 19,250 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 26,364 hours, 13,640 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  CABIN ODOR COMING FROM PACK SYS.  ODOR WAS SEVERE & TOXIC NATURE.  FOUND AN OIL LEAK AT THE APU STARTER & REPLACED THE O RINGS ON THE STARTER & STARTER ADAPTER IAW AMM 49-42-51.  A SATISFACTORY LEAK & OPERATIONAL CHECK WAS ACCOMPLISHED.  NO ADDITIONAL ODORS WERE NOTED.
